# SDR FDEA202411231726

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 9,499 hours, 4,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Part time: 9,499 hours, 4,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN BETWEEN STA 412/434 AND STG 8/9 RH WITH LIGHTNING STRIKE. UPPER FUSELAGE SKIN BETWEEN STA 412/434 AND STG 8/9 DAMAGE WAS REPAIRED I.A.W.  E.A. #: H-5330-T0381396 RELEASE DATE: NOV 23, 2024 THE FIRST INSPECTION TO BE REALISED ON   30,000 CYCLES REPEAT INSPECTION 12,000 FLIGHT CYCLES
